| Model Number |
301.100.030 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Customer reported the vent was giving off technical failure alarms 300, 316, 545.There was no patient involvement reported.